# SDR REXA2013021300307

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 11,757 hours, 7,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

900-53-140-300, ANTENNA DOUBLER AT A/C BELLY HAS CORROSION, BETWEEN FRAMES 310 AND 295, IN THE FWD E & E BAY.  REMOVED & REPLACED ANTENNA PBLR BETWEEN FS 295 & FS 310 ON E&E BAY IAW CRJ 900 SRM 51-42-06 & 51-42-21. AAR SM-31.
